Advertisement

Annales Henri Poincaré

, Volume 18, Issue 8, pp 2789–2814 | Cite as

Smoothly Compactifiable Shear-Free Hyperboloidal Data is Dense in the Physical Topology

  • Paul T. Allen
  • Iva Stavrov Allen
Article

Abstract

We show that any polyhomogeneous asymptotically hyperbolic constant-mean-curvature solution to the vacuum Einstein constraint equations can be approximated, arbitrarily closely in Hölder norms determined by the physical metric, by shear-free smoothly conformally compact vacuum initial data.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Notes

Acknowledgements

We thank James Isenberg and John M. Lee for helpful conversations.

References

  1. 1.
    Allen, P.T., Isenberg, J., Lee, J.M., Allen, I.S.: The shear-free condition and constant-mean-curvature hyperboloidal initial data. Class. Quantum Gravity 33(11), 115015 (2016)ADSMathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Allen, P.T., Isenberg, J., Lee, J.M., Allen, I.S.: Weakly asymptotically hyperbolic manifolds. Comm. Anal. Geom. arXiv:1506.03399
  3. 3.
    Andersson, L., Chruściel, P.T.: On “hyperboloidal” Cauchy data for vacuum Einstein equations and obstructions to smoothness of scri. Comm. Math. Phys. 161(3), 533–568 (1994)ADSMathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Andersson, L., Chruściel, P.T.: Solutions of the constraint equations in general relativity satisfying “hyperboloidal” boundary conditions. Diss. Math. 355, 100 (1996)MathSciNetzbMATHGoogle Scholar
  5. 5.
    Andersson, L., Chruściel, P.T., Friedrich, H.: On the regularity of solutions to the Yamabe equation and the existence of smooth hyperboloidal initial data for Einstein’s field equations. Comm. Math. Phys. 149(3), 587–612 (1992)ADSMathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Choquet-Bruhat, Y.: General Relativity and the Einstein Equations. Oxford Mathematical Monographs. Oxford University Press, Oxford (2009)zbMATHGoogle Scholar
  7. 7.
    Chruściel, P.T., Delay, E., Lee, J.M., Skinner, D.N.: Boundary regularity of conformally compact Einstein metrics. J. Differ. Geom. 69(1), 111–136 (2005)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Friedrich, H.: Cauchy problems for the conformal vacuum field equations in general relativity. Comm. Math. Phys. 91(4), 445–472 (1983)ADSMathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Friedrich, H.: On static and radiative space-times. Comm. Math. Phys. 119(1), 51–73 (1988)ADSMathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Isenberg, J., Lee, J.M., Allen, I.S.: Asymptotic gluing of asymptotically hyperbolic solutions to the Einstein constraint equations. Ann. Henri Poincaré 11(5), 881–927 (2010)ADSMathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Lee, J.M.: Fredholm operators and Einstein metrics on conformally compact manifolds. Mem. Amer. Math. Soc. 183 (864), vi+83 (2006)Google Scholar
  12. 12.
    Mazzeo, R.: Elliptic theory of differential edge operators I. Comm. Partial Differ. Equ. 16(10), 1615–1664 (1991)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer International Publishing 2017

Authors and Affiliations

  1. 1.Department of Mathematical SciencesMSC 110, Lewis and Clark CollegePortlandUSA

Personalised recommendations